# SDR SIMA982662

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 12315660401
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4115 - FIRST OFFICER'S MAP LIGHT SOCKET SHORTED OUT AND CAUSED SMOKE IN THE COCKPIT.  MEL'D COCKPIT LIGHTING.  REMOVED AND REPLACED MAP LIGHT ASSEMBLY AND RHEOSTAT.  OPERATIONAL CHECK GOOD.  CLEARED MEL.  REF:  OPER CONTROL NR 98ZZZX4101.  (X)
